# SDR FDEA202308171454

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 59,083 hours, 27,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035A
- Part serial: 1762
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

L1 MAIN CABIN EXIT DOOR INOP REPLACED NO 1 PASSENGER DOOR EMERGENCY POWER                                      RESERVOIR IAW AMM 52-11-30-4. ITEM REMOVED FROM                                   MEL.
